# SDR HEEA078645

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,323 hours
- System (JASC): 2550 · Cargo Compartments
- Part: Gauge
- Part number: S12
- Part serial: 101131
- Condition: Inoperative
- Location: Cargo Lift
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHACKLE GAUGE WOULD NOT INDICATE LOAD WEIGHT.
